# SDR RAIA00210279

- Difficulty date: October 6, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,821 hours, 16,653 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Part number: 1FC8
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5607-STL- LEFT SIDE AHRS SHOWS 25 DEGREES NOSE DOWN. MAINTENANCE REMOVED AND REPLACED THE 1FC8 RELAY SWITCHING UNIT, OPS CK OK.
